# SDR RUAGACC61007

- Difficulty date: June 10, 2007
- Submitted: June 18, 2007
- Operation: General aviation
- Aircraft: N2535J
- Make and model: Cessna T188C
- Aircraft serial: T18803471T
- Aircraft time: 7,163 hours
- Engine: Cont TSIO520*
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 16410077
- Condition: Failed
- Location: Lt Mlg
- Part time: 7,163 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ACCIDENT.  LT MLG (SPRING) FAILED DURING TAKEOFF ATTEMPT, APPROXIMATELY 6 INCHES ABOVE AXLE.  NO EVIDENCE OF PREVIOUS FRACTURE (CRACK) COULD BE DETECTED.  LT WING BUCKLED AND AIRCRAFT NOSED OVER.  SUBSTANTIAL DAMAGE, NO INJURIES.
